# SDR 2000UALA00503

- Difficulty date: August 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 63,505 hours, 16,720 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM EICAS AND OVERLIGHT CAME ON WHILE LEVELING AT FL 330, UNABLE TO DETERMINE TRIM RATE.
